# SDR CA041203007

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 677 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Line
- Condition: Leaking
- Location: Servo
- Component: Servo
- Component part number: SC5083
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID LEAK AT UPPER HOUSING SPLIT LINE.
